# SDR DALA2017032002292

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB RBL 24 BETWEEN BS 1400 - 1420 HAS SEVERAL  AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 53-00-53, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-04 AND DWG 146N5401, REV D.
